# SDR COMA1137

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT FUSELAGE AND AFT MOST RT CABIN OVERHEAD EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK NUMBER 24LN.
